# SDR 96ZZZX3409

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N350TW
- Make and model: Beech 300BEECH
- Aircraft serial: FM2
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 505212223
- Condition: Cracked
- Location: Lt Otbd Flap
- Part time: 416 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FLAPS MOVED ERRATICALLY.  UPON FURTHER INSPECTION OF LEFT OUTBOARD FLAP ACTUATOR, FOUND 5.50 INCH CRACK RUNNING THE LENGTH OF THE PISTON ACTUATOR (REF:  BEECH B300 IPC, CHAPTER 27-50-00, PAGE 2, ITEM NR 19).  RECOMMEND CLOSER INSPECTION OF FLAP ACTUATOR PISTONS IN THE EXTENDED POSITION.
